# SDR USAA20110215BB007

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: H205213
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - WHILE ACCOMPLISHING A SCHEDULED LEFT, OVERWING ESCAPE SLIDE REPLACEMENT, THE LEFT, OVERWING, SLIDE FORWARD LATCHES WERE FOUND DEFECTIVE.  THE LATCH ASSEMBLIES WERE REPLACED DURING THE SCHEDULED LEFT, OVERWING SLIDE REPLACEMENT.
